# SDR GTIA20111113290

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22,066 hours, 9,346 cycles
- Engine: Iae V2533A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT INOPERATIVE IN "ARM" POSITION WITH THE SWITCH IN "ON" POSITION EMERGENCY LIGHT OPERATIVE.  FOUND WIRES CROSSED FROM CONNECTOR 7245VC FIN 33WL WIRES 1222 & 1224 AND CONNECTOR 7244VC FIN 44WL WIRES 1305 & 1307.  ALL WORK DONE IAW AMM'S 33-51-00-710-001; 23-73-00-740-005; 33-51-00-710-008 & AWM 33-51-03. ACFT OK FOR CONTINUE SERVICE.
